Soit
Lʼordre de nilpotence de f est défini comme le plus petit entier
Let
The order of nilpotence of f is defined as the smallest integer
Publié le :
Jean-Louis Nicolas 1 ; Jean-Pierre Serre 2
@article{CRMATH_2012__350_7-8_343_0, author = {Jean-Louis Nicolas and Jean-Pierre Serre}, title = {Formes modulaires modulo 2 : {L'ordre} de nilpotence des op\'erateurs de {Hecke}}, journal = {Comptes Rendus. Math\'ematique}, pages = {343--348}, publisher = {Elsevier}, volume = {350}, number = {7-8}, year = {2012}, doi = {10.1016/j.crma.2012.03.013}, language = {fr}, }
TY - JOUR AU - Jean-Louis Nicolas AU - Jean-Pierre Serre TI - Formes modulaires modulo 2 : Lʼordre de nilpotence des opérateurs de Hecke JO - Comptes Rendus. Mathématique PY - 2012 SP - 343 EP - 348 VL - 350 IS - 7-8 PB - Elsevier DO - 10.1016/j.crma.2012.03.013 LA - fr ID - CRMATH_2012__350_7-8_343_0 ER -
Jean-Louis Nicolas; Jean-Pierre Serre. Formes modulaires modulo 2 : Lʼordre de nilpotence des opérateurs de Hecke. Comptes Rendus. Mathématique, Volume 350 (2012) no. 7-8, pp. 343-348. doi : 10.1016/j.crma.2012.03.013. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2012.03.013/
[1] Eigenvalues of Hecke operators on
[2] Parité des valeurs de la fonction de partition
[3] The Web of Modularity: Arithmetic of the Coefficients of Modular Forms and q-Series, CBMS, vol. 102, Amer. Math. Soc., 2004
[4] Valeurs propres des opérateurs de Hecke modulo ℓ, Astérisque, Volume 24–25 (1975), pp. 109-117
[5] On ℓ-Adic Representations and Congruences for Coefficients of Modular Forms, Lect. Notes, vol. 350, Springer, 1973 (pp. 1–55)
- Mod-2 Hecke algebras of level 3 and 5, Selecta Mathematica. New Series, Volume 30 (2024) no. 5, p. 59 (Id/No 90) | DOI:10.1007/s00029-024-00961-3 | Zbl:7932294
- On the number of even values of an eta-quotient, International Journal of Number Theory, Volume 19 (2023) no. 9, pp. 2255-2262 | DOI:10.1142/s1793042123501105 | Zbl:1544.11089
- Hecke nilpotency for modular forms
and an application to partition numbers, The Ramanujan Journal, Volume 62 (2023) no. 3, pp. 899-923 | DOI:10.1007/s11139-023-00720-6 | Zbl:1552.11041 - Image of pseudo-representations and coefficients of modular forms modulo
, Advances in Mathematics, Volume 353 (2019), pp. 647-721 | DOI:10.1016/j.aim.2019.07.001 | Zbl:1470.11138 - Congruences modulo prime powers of Hecke eigenvalues in level 1, Research in Number Theory, Volume 5 (2019) no. 1, p. 27 (Id/No 10) | DOI:10.1007/s40993-018-0147-5 | Zbl:1457.11047
- Newforms mod
in squarefree level with applications to Monsky's Hecke-stable filtration, Transactions of the American Mathematical Society. Series B, Volume 6 (2019), pp. 245-273 | DOI:10.1090/btran/35 | Zbl:1471.11149 - Nilpotence order growth of recursion operators in characteristic
, Algebra Number Theory, Volume 12 (2018) no. 3, pp. 693-722 | DOI:10.2140/ant.2018.12.693 | Zbl:1422.11239 - Arithmetic properties of bipartitions with ℓ-core, Journal of Interdisciplinary Mathematics, Volume 21 (2018) no. 7-8, p. 1533 | DOI:10.1080/09720502.2017.1400796
- Structure of Hecke algebras of modular forms modulo p, Algebra Number Theory, Volume 11 (2017) no. 1, p. 1 | DOI:10.2140/ant.2017.11.1
- Parity of sums of partition numbers and squares in arithmetic progressions, The Ramanujan Journal, Volume 44 (2017) no. 3, pp. 617-630 | DOI:10.1007/s11139-016-9845-6 | Zbl:1379.05004
- On certain finiteness questions in the arithmetic of modular forms, Journal of the London Mathematical Society. Second Series, Volume 94 (2016) no. 2, pp. 479-502 | DOI:10.1112/jlms/jdw045 | Zbl:1398.11082
- The order of nilpotence of Hecke operators mod 2: a new proof, Research in Number Theory, Volume 2 (2016), p. 13 (Id/No 7) | DOI:10.1007/s40993-016-0038-6 | Zbl:1402.11066
- The partition function modulo 3 in arithmetic progressions, The Ramanujan Journal, Volume 39 (2016) no. 3, pp. 603-608 | DOI:10.1007/s11139-015-9680-1 | Zbl:1415.11146
- Parity of the coefficients of modular forms, The Ramanujan Journal, Volume 40 (2016) no. 1, pp. 1-44 | DOI:10.1007/s11139-014-9645-9 | Zbl:1403.11038
- The number of nonzero coefficients of modular forms (modp), Algebra Number Theory, Volume 9 (2015) no. 8, p. 1825 | DOI:10.2140/ant.2015.9.1825
- Level 1 Hecke algebras of modular forms modulo
, Compositio Mathematica, Volume 151 (2015) no. 3, pp. 397-415 | DOI:10.1112/s0010437x1400774x | Zbl:1328.11046 - On the number of odd values of the Klein
-function and the cubic partition function, Journal of Number Theory, Volume 151 (2015), pp. 107-115 | DOI:10.1016/j.jnt.2014.12.022 | Zbl:1323.11085 - On the distribution of
-core partitions modulo , The Ramanujan Journal, Volume 38 (2015) no. 1, pp. 115-122 | DOI:10.1007/s11139-014-9634-z | Zbl:1386.11119 - On the action of Hecke operators on Drinfeld modular forms, Journal of Number Theory, Volume 137 (2014), pp. 186-200 | DOI:10.1016/j.jnt.2013.11.010 | Zbl:1395.11074
- On the distribution of odd values of
-regular partition functions, Journal of Number Theory, Volume 143 (2014), pp. 14-23 | DOI:10.1016/j.jnt.2014.03.008 | Zbl:1300.11103 - Congruences for the number of
-tuple partitions with distinct even parts, Discrete Mathematics, Volume 313 (2013) no. 15, pp. 1565-1568 | DOI:10.1016/j.disc.2013.04.004 | Zbl:1279.05004 - Congruences for
-core partition functions, Journal of Number Theory, Volume 133 (2013) no. 12, pp. 4036-4046 | DOI:10.1016/j.jnt.2013.06.003 | Zbl:1297.11132 - A universal Galois representation associated with modular forms modulo 2, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 350 (2012) no. 9-10, pp. 443-448 | DOI:10.1016/j.crma.2012.04.012 | Zbl:1275.11091
- Modular forms mod 2: structure of the Hecke ring, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 350 (2012) no. 9-10, pp. 449-454 | DOI:10.1016/j.crma.2012.03.019 | Zbl:1275.11074
Cité par 24 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier